PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 2 | 167-174
Tytuł artykułu

On the intersection multiplicity of images under an etale morphism

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a formula for the intersection multiplicity of the images of two subvarieties under an etale morphism between smooth varieties over a field k. It is a generalization of Fulton's Example 8.2.5 from [3], where a strong additional assumption has been imposed. In a special case where the base field k is algebraically closed and a proper component of the intersection is a closed point, intersection multiplicity is an invariant of etale morphisms. This corresponds with analytic geometry where intersection multiplicity is an invariant of local biholomorphisms.
Rocznik
Tom
75
Numer
2
Strony
167-174
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-28
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] A. B. Altman and S. L. Kleiman, Introduction to Grothendieck duality theory, Lecture Notes in Math. 146, Springer, 1970.
  • [2] C. Chevalley, Intersections of algebraic and algebroid varieties, Trans. Amer. Math. Soc. 57 (1945), 1-85.
  • [3] W. Fulton, Intersection Theory, Springer, Berlin, 1984.
  • [4] A. Grothendieck and J. A. Dieudonné, Éléments de Géométrie Algébrique, Springer, Berlin, 1971.
  • [5] H. Matsumura, Commutative Algebra, Benjamin, New York, 1970.
  • [6] D. Mumford, Algebraic Geometry I. Complex projective varieties, Springer, Berlin, 1976.
  • [7] M. Nagata, Local Rings, Interscience Publishers, New York, 1962.
  • [8] K. J. Nowak, Flat morphisms between regular varieties, Univ. Iagel. Acta Math. 35 (1997), 243-246.
  • [9] K. J. Nowak, A proof of the criterion for multiplicity one, ibid., 247-250.
  • [10] P. Samuel, Algèbre locale, Mémorial Sci. Math. 123, Gauthier-Villars, Paris, 1953.
  • [11] P. Samuel, Méthodes d'algèbre abstraite en géométrie algébrique, Ergeb. Math. Grenzgeb. 4, Springer, Berlin, 1955.
  • [12] F. Severi, Über die Grundlagen der algebraischen Geometrie, Abh. Math. Sem. Hamburg Univ. 9 (1933), 335-364.
  • [13] A. Weil, Foundations of Algebraic Geometry, Amer. Math. Soc. Colloq. Publ. 29, 1962.
  • [14] O. Zariski and P. Samuel, Commutative Algebra, Vols. I and II, Van Nostrand, Princeton, 1958, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.